# SDR G6OA064

- Difficulty date: February 1, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N604GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47924
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FLAMED OUT AT CRUISE.  AFTER TROUBLESHOOTING NR 3 ENGINE, REMOVED AND REPLACED NR 3 ENGINE FUEL FILTER ELEMENT PER MM 73-11-02.  REMOVED AND REPLACED NR 3 FUEL PUMP PER MM 73-12-01.  REMOVED AND REPLACED MEC UNIT ON NR 3 ENGINE PER MM 73-20-01.  PERFORMED POWER ASSURANCE CHECK PER MM 71-06-00.  NR 3 ENGINE CHECKS GOOD.  (M)
